# SDR EISA98002

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Nr 2 L/E Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AMBER L/E FLAP LIGHT ILLUMINATED ON F/E PANEL, NR 2 STAYS ILLUMINATED.  AIRCRAFT FEELS LIKE SLATS ARE DEPLOYED WHICH FLAPS ARE MOVED TO 20 POSITION.  ADJUSTED AND RIGGED NR 2 L/E SLAT IAW MM CHAPTER 27.  OPS CHECK GOOD.  TT:  71,949:41 HOURS.  TC:  49,405.  (X)
